Show simple item record

Height zeta functions of toric bundles over flag varieties

dc.contributor.authorTschinkel, Yuri
dc.contributor.authorStrauch, Matthias
dc.date.accessioned2008-10-29T19:56:01Z
dc.date.available2008-10-29T19:56:01Z
dc.date.issued1999
dc.identifier.citationTschinkel, Yuri; Strauch, Matthias (1999): Height zeta functions of toric bundles over flag varieties - Selecta mathematica; Vol. 5, Nr. 3, p. 325-396
dc.identifier.urihttp://resolver.sub.uni-goettingen.de/purl?goescholar/2721
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.rightsopenAccess
dc.rights.urihttp://goedoc.uni-goettingen.de/goescholar/License_Goedoc_2009_03.txt
dc.subjectMathematik: Allgemeines
dc.subject.ddc510
dc.titleHeight zeta functions of toric bundles over flag varieties
dc.typejournalArticle
dc.subject.gokEAA 020
dc.subject.bk31
dc.identifier.doi10.1007/s000290050051
dc.type.versionacceptedVersion
dc.identifier.ppn51552526x
dc.bibliographicCitation.volume5
dc.bibliographicCitation.issue3
dc.bibliographicCitation.firstPage325
dc.bibliographicCitation.lastPage396
dc.type.subtypejournalArticle
dc.description.statuspeerReviewed
dc.bibliographicCitation.journalSelecta mathematica


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record